A Variant of Pitman’s Theorem on (2Js−Rs, s≥0) for a General Transient Bessel Process R(+) and Its Implications for the Corresponding Ito’s Measure n(−)

Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2015, 28 (1), pp.223-230
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01149199
Contributeur : Serena Benassù <>
Soumis le : mercredi 6 mai 2015 - 15:56:50
Dernière modification le : lundi 29 mai 2017 - 14:22:17

Identifiants

  • HAL Id : hal-01149199, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J.-Y. Yen, M. Yor. A Variant of Pitman’s Theorem on (2Js−Rs, s≥0) for a General Transient Bessel Process R(+) and Its Implications for the Corresponding Ito’s Measure n(−). Journal of Theoretical Probability, Sprnger, 2015, 28 (1), pp.223-230. <hal-01149199>

Partager

Métriques

Consultations de la notice

73